MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMET? II; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION COMET? II; WIRE, GUIDE, CATHETER
Model Number H74939359110
Medical Device Problem Codes Failure to Zero (1683); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Product consisted of an ffr comet pressure wire with the occ cable and torque device.Inspection of the device found the tip of the wire bent.The shroud of the occ cable was connected to the ffr link for signal verification.The signal was not present, as designed.During testing with the ffr link, the signal strength led showed a yellow/orange light, and the zeroed led showed a blinking red light, indicating that the wire was not working appropriately.The shroud of the occ cable was connected to the bench top testing equipment.The modulation was checked but there was no modulation (0%) for this device.Microscopic inspection found the wire was detached from the seam weld.
 
Event or Problem Description
Reportable based on the device analysis completed on 03jun2025.It was reported that the device failed to be zeroed.The target lesion was located in the coronary artery.An fg comet ii was selected for use for a percutaneous coronary intervention (pci).During the procedure, after the comet wire was connected it gave an error message.The procedure was completed with a non-bsc device.No patient complications were reported, and the patient was stable after the procedure.However, device analysis revealed that the wire was found detached from the seam weld.

Brand Name
COMET? II
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22324291
Report Number2124215-2025-41722
Device Sequence Number9023264
Product Code DQX
UDI-Device Identifier08714729960140
UDI-Public(01)08714729960140(17)270326(10)36154209
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K193279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939359110
Device Catalogue NumberH74939359110
Device Lot Number0036154209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown